Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Blurry vision after taking cortisone shot for pain in arm. Side effects?

Yes thank you, I got a cortisone shot in my right forearm 3 months ago for severe pain there & in bicep whenever I lifted anything, even just a mug of coffee. I ve been noticing blurry vision since & just figured it s time for a vision checkup since it s been a couple years & maybe my vision is changing. Upon googling blurry vision I ve seen mention of blurry vision as a possible side effect of cortisone shots. Last pm while watching TV, I covered each eye & discovered it s only in my right eye. The pain in my arm got bad again this week & yesterday in picking something up, pain was severe in elbow & arm is aching. I was thinking of getting another cortisone shot, since my husband was told they typically last about 3 months, but now I m afraid to after readin all the blogs about other s side effects & now especially the vision issue. Please advise. Thanks.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  603
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Dear Alice, I believe cortisone or the glucocorticoid is given in your rt fore arm due to some inflammatory cause in the joint.Any steroid you take whether oral ,injectable or by drops has side effects. cortisone also has side effects like hyperglycemia, osteoporosis,anxiety , depression, DM, cataract and glaucoma.I suggest you to visist an ophthalmologist who can do a complete evaluation of your eye and rule out glaucoma and cataract as you are in steroid therapy.Both can be treated so don't worry.... Tc ...Dr ajay shankar kar
Answered: Sat, 9 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor